want to thank you all for your wonderful help.

Discussion in 'Fibromyalgia Main Forum' started by littlesquawl, Jul 24, 2003.

  1. littlesquawl

    littlesquawl New Member

    thank you all for letting me get your help,Does any one get real bad leg cramps during the night or early morning.having problems with that. i'm just a mess
    I really need your support,knowone seams to understand what I'm going threw.They don't under stand my stress level.And with some of this meds.I'm gaining weigh.With neurontin,
    They tell you to lose weigh,and than gave something to make you gain weigh.Well I live in pennsylvania,If you have any more information please let me know.
    thank you
    littlesquawl
  2. darlamk

    darlamk New Member

    My one bit of advice is to make sure you are drinking enough water. As an old night nurse I can relate to the leg cramps! I have found that if I stay well hydrated it really seems to help. If you do a search on this site there are many on the board that advocate drinking lots of water daily.
    Good Luck, Darla
  3. Shirl

    Shirl New Member

    Darla is correct with the water drinking, you need to drink half you body weight in OUNCES of water a day. You will be surprised how much better you will feel all around.

    I also take ZMA (zinc, magnesium and vitamin B-6) for deep sleep. Between the ZMA and drinking water I do NOT GET RSL at all anymore! Is that great? or what?

    It is sold here at ProHealth, just go to the 'Store' link at the top of this page and type in 'ZMA', you can read more about this combination. Its wonderful to say the least.

    If you buy it at a health food store, be SURE you get the SNAC brand (which is what ProHealth now sells for us), as the other brands do not work.

    I can't help with the Neurontin, the only med I take is Xanax for racing brain syndrome in the evening. I only take supplements/herbs/vitamins/minerals and all kinds of home remedies for the FM now. I developed allergies to meds, especially pain pills years ago.

    I would talk to your doctor about finding something instead of the Neurontin if its causing weight gain. Others here can help you with medications too. You don't need additional weight to add to your stress for sure.

    We all know what its like with 'normals' not understanding these illnesses. No one can understand completely unless they are one of us.
    Its like a nightmare trying to expain to others how we feel. They just don't 'get it'.

    I am glad you are happy with the board and the support here, we do have some wonderful people that are well informed and also very supportive.

    Take care, and ask all the questions you have, we will try and help.

    Shalom, Shirl